# SDR SWIA2019061445990

- Difficulty date: May 8, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE BOX UNDER PANEL 695AB IS CHAFED FROM TO LONG OF A SCREW INSTALLED AT THE FORWARD INBOARD LOWER FAIRING MOUNT. CHAFE IS APPROXIMATELY .005" DEEP WITH HIGH METAL. (C-CHECK) RO: 06/14/2019 REPAIRED FLAP HINGE BOX IAW REO.
